RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 12, Number 2  


Potentials of the type $a_n/r^n$, $n>1$, in collapsing systems in general relativity
V. A. Berezin, M. A. Markov
153
Bogolyubov transformation in a strong coupling theory. III
E. P. Solodovnikova, A. N. Tavkhelidze, O. A. Khrustalev
164
Lorentz covariant bilinear forms
A. I. Oksak
179
On a result of Kadison and Ringrose
A. V. Bulinski
197
On the production of boson pairs by a static field
B. A. Arbuzov, V. E. Rochev
204
Two-dimensional classically solvable model with nontrivial scattering
A. K. Pogrebkov
209
Application of the Newton–Kantorovich method to the Chew–Low $N/D$-equations. I
Konno Taira, N. F. Nelipa
214
Green's function of a multidimensional isotropic harmonic oscillator
V. L. Bakhrakh, S. I. Vetchinkin, S. V. Khristenko
223
Exact solution of the BCS model
I. A. Bernadskii, R. A. Minlos
227
Quasibound states in a magnetic field and the field of an impurity. Weak magnetic fields and potentials of arbitrary strength
A. P. Kochkin
239
Nonisothermal nucleation kinetics: Derivation of the basic equations
A. G. Bashkirov, M. Yu. Novikov
251
Investigation of the electron-state densities in two-band super conductors with a nonmagnetic impurity
N. I. Botoshan, V. A. Moskalenko, A. M. Ursu
264
Method of asymptotic operators in statistical mechanics
S. V. Peletminskii, V. I. Prikhod'ko
283
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019